# SDR AALA202212275613

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 85,685 hours, 11,046 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Crew Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  MID DECK CREW REST DOOR CAN NOT BE OPENED IN FLIGHT. LOCKING MECHANISM ON BOTTOM OF DOOR IS STICKING. MID DECK CREW REST DOOR LOWER LATCH ADJUSTED.
